# SDR AU000953

- Difficulty date: September 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: 39785C
- Condition: Faulty
- Location: Master Rod
- Component: Engine, Pwa, 128502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MASTER ROD LINK PINS (8OFF) ELECTROPLATED USING AN UNAPPROVED PROCESS.  NO EVIDENCE OF UNSERVICEABILITY FOUND.   UNAPPROVED PART. (X)
